# SDR SIMA201806076008

- Difficulty date: June 6, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 29,195 hours, 25,498 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT 6000 FT, THE NR 2 ENGINE STARTED TO VIBRATE AND MADE A LOUD SOUND,  EICASE INDICATED E2 CTL FAIL,  FOLLOWED QRH PROCEDURES, STARTED THE APU AND RECOVERED THE ENGINE AT ABOUT 3000 FT.  REMOVED AND REPLACED THE NR 2 ENGINE ASSY IAW WC 71-000-00, OPS AND LEAK CHECKED GOOD.
